Periodic solutions of asymptotically linear hamiltonian systems

Guihua Fei, Qingjiu Qiu

Research output: Contribution to journalArticlepeer-review

26 Scopus citations

Abstract

The authors establish the existence of nontrival periodic solutions of the asymptotically linear Hamiltonian systems in the general case that the asymptotic matrix may be degenerate and time-dependent. This is done by using the critical point theory, Galerkin approximation procedure and the Maslov-type index theory introduced and generalized by Conley, Zehnder and Long.

Original languageEnglish (US)
Pages (from-to)359-372
Number of pages14
JournalChinese Annals of Mathematics. Series B
Volume18
Issue number3
StatePublished - Dec 1 1997

Keywords

  • Critical point
  • Hamiltonian systems
  • Maslov-type index
  • Periodic solution

Fingerprint Dive into the research topics of 'Periodic solutions of asymptotically linear hamiltonian systems'. Together they form a unique fingerprint.

Cite this